# SDR DALA2024052905620

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,308 hours, 34,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Worn
- Location: L3 Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 SERVICE DOOR JAMMED. CORRECTIVE ACTION: FOUND L3 DOOR UPPER HINGE COVER BENT DUE TO WORN SRINGS. RMVD UPPER HINGE COVER. SERVICEABLE DOOR UPPER HINGE COVER WAS INSTALLED PER B757-200 SRM 51-40-02-0G.
